Author(s) |
Yan, Shusen
Yang, Jianfu
|
Publication Date |
2013
|
Abstract |
We consider the following problem... We prove that if N ≥ 7, a(0) > 0 and all the principle curvatures of ∂Ω at 0 are negative, then the above problem has infinitely many solutions.
|
Citation |
Calculus of Variations and Partial Differential Equations, 48(3-4), p. 587-610
|
ISSN |
1432-0835
0944-2669
|
Link | |
Publisher |
Springer
|
Title |
Infinitely many solutions for an elliptic problem involving critical Sobolev and Hardy-Sobolev exponents
|
Type of document |
Journal Article
|
Entity Type |
Publication
|
Name | Size | format | Description | Link |
---|